Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generating functions of Jacobi and related polynomials


Author: Fred Brafman
Journal: Proc. Amer. Math. Soc. 2 (1951), 942-949
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0045875-2
MathSciNet review: 0045875
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045875-2
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society